# SDR 06FDEA02519

- Difficulty date: July 11, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Lws 704 S11l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT WING TANK AT S11R, XORS 704 APPROX. 7.5" LONG DURING HFEC   INSPECTION.  SPLICE ANGLE AND DOUBLER REMOVED AS PER SRM 51-31-01 VOL II.  SLOTTED OUT CRACK AS PER SRM 57-20-00 FIG 10 VOL I.  REPAIR ANGLES FABRICATED USING MATERIAL 7075-0-0.080" AS PER 57-20-00 FIG 10 VOL I.  STRINGER REPAIR PARTS TRIMMED AND PICKED-UP HOLES PER SRM 57-20-00 FIG 10 VOL I.  FABRICATED REPAIR PARTS INSTALLED AS PER SRM 57-20-00 FIG 10 VOL I.  MINOR   REPAIR CLASSIFIED AS PER GMM 6-2-100.
